# SDR ASAA2016051016683

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 29,203 hours, 8,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED UPON RECALL, EXTINGUISHES WITH MASTER CAUTION RESET. ACFT GROUNDED.  RT PACK TEMP CONTROLLER SHOWED THIS SIDE TCV FAILURE.  PERFORMED PACK TEMPERATURE CONTROL.  BITE PROCEDURE, FIM 21-62 TASK 801.  VERIFY WAS GREEN, RESET TEMP CONTROLLER AND LOGGED FAULTS CLEARED.  NO RT PACK LIGHT ON RECALL.  RAN VERIFY TEST 3 TIMES ALL TEST WERE GOOD.
